# SDR SWAA2020032332213

- Difficulty date: March 18, 2020
- Submitted: March 23, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 43,237 hours, 25,917 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Loose
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**L2 DOOR FWD GIRT BAR FITTING LOOSE / TORQUE FWD GIRT BAR FITTING ON L2 DOOR; IAW AMM 25-66-02-400-801.
